MAUDE Adverse Event Report: ABBOTT VASCULAR INC. OMNILINK ELITE; STENT, ILIAC

ABBOTT VASCULAR INC. OMNILINK ELITE; STENT, ILIAC
Model Number 1012631-59
Medical Device Problem Codes Material Rupture (1546); Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified right common iliac artery.The 8.0x59mm omnilink stent delivery system was advanced and when attempting to deploy the balloon on the delivery system ruptured at 6 atmospheres.The stent was under expanded and a 6.0 armada balloon was advanced and used to fully expand the stent.There was no adverse patient sequela and no clinically significant delay.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information provided and without the device to examine, a definitive cause for the reported difficulties could not be determined; however, the subsequent unexpected medical intervention appears to be related to circumstances of the procedure.Factors that may contribute to material ruptures include, but are not limited to, material damage, inflation technique, interactions with other devices, lesion calcification and tortuosity or insufficient preparation prior to use.Difficulty deploying the stent (difficult or delayed activation) may be attributed to several factors including, but are not limited to, stent placement, patient anatomical morphology (calcification, tortuosity), inflation technique during use of the product or undersizing of the vessel.In this case, it is possible that the device may have interacted with the moderately calcified lesion during advancement/positioning, causing the reported material rupture which ultimately contributed to the reported difficult or delayed activation; however, based on the information received and without the device to examine, a conclusive cause cannot be confirmed.The stent was under expanded.A 6.0 armada balloon was advanced and used to fully expand the stent.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.D9 correction: device available for evaluation updated from yes to no.

Brand Name
OMNILINK ELITE
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key22532825
Report Number2024168-2025-07364
Device Sequence Number7409920
Product Code NIO
UDI-Device Identifier08717648178528
UDI-Public(01)08717648178528(17)280430(10)4111341
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1012631-59
Device Catalogue Number1012631-59
Device Lot Number4111341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer08/06/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown